[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.129.96. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
December 6, 2006

Thalidomide- and Lenalidomide-Associated Thromboembolism Among Patients With Cancer

Author Affiliations
 

Letters Section Editor: Robert M. Golub, MD, Senior Editor.

JAMA. 2006;296(21):2555-2560. doi:10.1001/jama.296.21.2558-c

To the Editor: The immunomodulatory drugs thalidomide and lenalidomide recently received US Food and Drug Administration approval for the treatment of multiple myeloma.14 Venous thromboembolism (VTE) is a potentially serious complication associated with their use.58 We conducted a systematic review of thromboembolism occurring with immunomodulatory drug treatment of cancer.

First Page Preview View Large
First page PDF preview
First page PDF preview
×